# SDR SWAA2020033022213

- Difficulty date: March 5, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 75,991 hours, 45,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS AREAS OF CORROSION AROUND NUTPLATE HOLES BS727 TO BS767 RBL21; WL156 / CORROSION ON ACB R/H FLOOR TO SIDEWALL SUPPORT BS727-767; RBL21; WL156 FOUND TO BE OUT OF LIMITS DUE TO FOUND .020 REMOVED FROM ORIG .040 IN NUMEROUS 1' X 1' AREAS PER SRM 53-00-53-1A-2. REMOVED ACB R/H FLOOR TO SIDEWALL SUPPORT BS727-767 RBL21; WL156 PER SRM 51-40-02-0G-0; INSTALLED NEW ACB R/H FLOOR TO SIDEWALL SUPPORT ASSY BS727-767 RBL21; WL156 PER SRM 51-40-02-0G-0 AND DWG 146A7500. 59911U; 03/14/20
